# SDR QXEA200300782

- Difficulty date: July 2, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 14,626 hours, 20,252 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CRACK IN UPPER AFT SECTION OF FORE LEFT HAND RUDDER. REPAIRED IAW RD 8-55-335.
